On symmetry of flat manifolds

Rafał Lutowski

Abstract

n/a
Author Rafał Lutowski (FMPI / IM)
Rafał Lutowski,,
- Institute of Mathematics
Journal seriesExperimental Mathematics, ISSN 1058-6458, (A 25 pkt)
Issue year2009
Vol18
No2
Pages201-204
Keywords in EnglishBieberbach groups, directly indecomposable groups
DOIDOI:10.1080/10586458.2009.10128892
Languageen angielski
Score (nominal)30
Publication indicators WoS Impact Factor: 2009 = 0.545 (2) - 2009=0.707 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back